# SDR ASAA2019011127767

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 41,865 hours, 12,700 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD SPINNER CONE WHITE MARKING PAINT WORN PAST 50%. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG FWD SPINNER CONE REF AMM 72-21-01.
